Sasakian manifolds with cyclic-parallel Ricci tensor
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 243-251
Sung Baik Lee, Nam Gil Kim, Seung Gook Han, and Seong Soo Ahn
Chosun University, Chosun University, Chosun University and Dong Shin University
Keywords : Sasakian manifold, cyclic-parallel, C-Bochner curvature tensor
MSC numbers : 53C15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd